M.K. Aouf, A.O. Mostafa, and H.M. Zayed, Some constraints of hypergeometric functions belong to certain subclasses of analytic functions, J. Egyptian Math. Soc., 24 (2016), pp. 1-6.
 B.C. Carlson and D.B. Shaffer, Starlike and prestarlike hypergeometric functions, J. Math. Anal. Appl., 15 (1984), pp. 737-745.
 P.L. Duren, Univalent functions, Springer-Verlag, New York, 1983.
 J. Dziok and H.M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transforms Spec. Funct., 14 (2003), pp. 7-18.
 J. Dziok and H.M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, App. Math. Comput., 103 (1999), pp. 1-13.
 Y.E. Hohlov, Operators and operations in the class of univalent functions, Izv. Vyss. Ucebn. Zaved. Mat. (in Russian), 10 (1978) 83-89.
 S.S. Joshi, A certain subclass of analytic functions associated with fractional derivative operator, Tamsui Oxf. J. Inf. Math. Sci., 24 (2008), pp. 201-214.
 S. Kanas and H.M. Srivastava, Linear operators associated with k-uniformly convex functions, Integral Transforms Spec. Funct., 9 (2000), pp. 121-132.
 J.A. Kim and K.H. Shon, Certain properties for convolutions involving hypergeometric functions, Int. J. Math. Math. Sci., 17 (2003), pp. 1083-1091.
 S.R. Kulkarni, Some problems connected with univalent functions, Ph.D. Thesis. Shivaji University, Kolhapur, 1981.
 E. Merkes and B.T. Scott, Starlike hypergeometric functions, Proc. Amer. Math. Soc., 12 (1961), pp. 885-888.
 M.S. Robertson, On the theory of univalent functions, Ann. Math., 37 (1936), pp. 374-408.
 S. Ruscheweyh and V. Singh, On the order of starlikeness of hypergeometric functions, J. Math. Anal. Appl., 113 (1986), pp. 1-11.
 N. Shukla and P. Shukla, Mapping properties of analytic function defined by hypergeometric functions, Soochow J. Math., 25 (1999), pp. 19-36.
 H. Silverman, Starlike and convexity properties for hypergeometric functions, J. Math. Anal. Appl., 172 (1993), pp. 574-581.
 H.M. Srivastava, Some fox-wright generalized hypergeometric functions and associated families of convolution operators, Appl. Anal. Discrete Math., 1 (2007), pp. 56-71.
 H.M. Srivastava and S. Owa (eds.), Current topics in analytic function theory, World Sci. Publ., 1992.
 H. Tang and G.T. Deng, Subordination and superordination preserving properties for a family of integral operators involving the noor integral operator, J. Egyptian Math. Soc., 22 (2014), pp. 352-361.